MolluscaBase name details

Arca deshayesii Hanley, 1843

537762  (urn:lsid:marinespecies.org:taxname:537762)

 unaccepted
Species
marine
Not documented
MolluscaBase (2018). Arca deshayesii Hanley, 1843. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=537762 on 2019-08-26
Date
action
by
2010-11-10 15:53:17Z
created
2010-11-10 16:07:33Z
checked
2015-12-20 17:01:57Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   

source of synonymy Huber, M. (2010). Compendium of bivalves. A full-color guide to 3,300 of the world's marine bivalves. A status on Bivalvia after 250 years of research. Hackenheim: ConchBooks. 901 pp., 1 CD-ROM. (look up in IMIS[details]   

Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-08-26 09:11:29+02:00 · Contact: Data Management Team